MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Codes Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the radio opaque tip fell off.An accustick was selected for use.During the procedure, when removing the device, it was noted that the radio opaque tip fell off and was retrieved.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated.
 
Event or Problem Description
It was reported that the radio opaque tip fell off.An accustick was selected for use.During the procedure, when removing the device, it was noted that the radio opaque tip fell off and was retrieved.There were no patient complications as a result of this event.It was further reporter that the radio opaque tip when retrieved was barely on when removed and then fell off when it was out of the body.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device evaluated by mfr: the accustick device was returned to our post market quality assurance laboratory.The working length was returned, and it was possible to observed that it was bent.The device was inspected under the microscope; it could be observed that the ro marker was not in the correct position.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24676234
Report Number2124215-2026-16112
Device Sequence Number10149321
Product Code KGZ
UDI-Device Identifier08714729157625
UDI-Public(01)08714729157625(17)281208(10)38143633
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0038143633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/16/2026
04/17/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/09/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown